Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Help with Effexor Withdrawals

Posted by mcp on October 2, 2004, at 23:42:04

In reply to Re: Help with Effexor Withdrawals mcp, posted by boomarang on October 2, 2004, at 23:10:59

The more important question is why I went on it. Basically I was forced to go on an Ativan cold turkey withdrawal(detox/rehab). In place the quacks put me on a cocktail of Depakote, Zyprexa, and Lexapro. Ativan had always worked well for anxiety and I had pretty much no side effects. In retrospect now I just would have stayed on it because while I was on those drugs I wasn't a happy camper. Felt like a friggin zombie and I turned into an impotent fat ass.

Went off Dep and Zy and still felt like a zombie. Went off Lexapro. Now two and a half months later I deal with nausea, dizziness, and flulike sypmtoms. However, they aren't as bad as they were. So as you can see my experience hasn't been a good one and may explain my pattern of thinking. In short and to answer your question, I went off because of the side effects and I will NEVER go back on any sort of antidepressant. That may be a bit narrow minded, but I can't go through this experience again, or even the risk of it.

> can i ask why you went off it?


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:mcp thread:398383
URL: http://www.dr-bob.org/babble/20041002/msgs/398427.html